Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Heavy menstrual bleeding. Prescribed Pause. Is it safe to take regularly?

Hi, I have been having heavy menstrual bleeding for some years now. My gynae has prescribed PAUSE 500 mg. despite taking the med I still feel my bleeding is heavy but comparatively it is lesser than before. My question is if Pause safe to be taken every month? Secondly, due to the heavy bleeding over a long period of time, I am anemic now. I am on Iberet folic daily. I realized too much iron has caused heatiness in my body and I get discharge frm my eyes. My gynae has done a thorough test on me and didn t find any problems with my uterus and ovary. Why do you think I am bleeding heavily? Thirdly, I also experience severe hair loss . Is this due to low iron in my body? Will the iron supplement alone help to bring back my serum ferritin and red blood cell count back to the normal range? Can I do anything to reduce the hair fall? This has caused low self esteem in myself.
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
The Pause tablet controls bleeding by helping blood clotting.It can be taken till the bleeding stops every month.
Still that's not the way to control your problem en root.
You seem to need few investigations for-
- detecting hormonal disturbance causing the bleeding-mostly done by miner operation D & C with EB.
- Bleeding & clotting time
Apart from this treatment of Anemia is a must. A good protein diet along with vitamins( Vit c, B complex ) will help if added to Iron .The nutritive diet along with routine hair care & treatment of specific hair problems will help to avoid hair fall & total health as such.

Answered: Sun, 3 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor